paxil withdrawalHi .
I'm 18months off paxil and it has been pure hell...
at this moment i'm suffering from agoraphobia/anxiety, tinnitus, extreme fatigue, dizziness and the list continues but these are the main symptoms...
how could homeopathy help?
brick on 2008-04-11
Firstly I am not a doctor but I have suffered from Generalized Anxiety Disorder most of my life. Why did you/you doctor decide to go off of Paxil? Are you taking anything else fro acute anxiety?
I find taking three Magnesia Phosphoricum helps me out with acute attacks.
Daniee last decade
i decided to put and end to paxil it's an evil drug...
i take magnesium and valerian root but sometimes it's not enough. these symptoms are too much...
brick last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.